# SDR AALA202109102687

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 22,738 hours, 2,879 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CREW REST EMERGENCY FLASHLIGHT WILL NOT TEST. REPLACED FLASHLIGHT BATTERY, OPERATIONS CHECK NORMAL PER AMM 25-64-00.
